# SDR SWAA2019112639145

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,415 hours, 11,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221AF HAD SECTION OF PANEL BROKEN OFF 9" FROM FORWARD EDGE AT RH OUTBOARD EDGE BETWEEN BS. 270 TO BS. 420.        / REPAIRED R/H OUTBOARD EDGE OF PANEL 221AF IAW SRM.
